# SDR SWAA073309

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 20,579 hours, 11,477 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 129.50.  REPAIRED SKIN PER SRM.
